Alert archive / Tennessee / Tornado Warnings in 2024
Tornado Warning 27, NWS Nashville, TN
NWS Nashville, TN issued this tornado warning at May 8, 2024, 7:38 PM CDT for 5 counties in Tennessee. It was in force for 37 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2024, 7:38 PM CDT (00:38 UTC)
- Expired
- May 8, 2024, 8:15 PM CDT
- In force
- 37 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Bedford County, TN, Cannon County, TN, Coffee County, TN, Rutherford County, TN, Warren County, TN
The radar
The Northeast Alabama radar (KHTX), 68 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 7:40 PM CDT | HAIL 2 | 6 E Unionville, TN | Photo received of hailstone along Midland Road near the airport in Shelbyville. Time is radar estimated. |
| May 8, 8:13 PM CDT | HAIL 2 | Manchester, TN | Corrects previous hail report from Manchester. Facebook report of estimated 2 hail with photo near Manchester TN. |
| May 8, 8:14 PM CDT | TSTM WND DMG | 3 Wnw Manchester, TN | Facebook report of a tree and power line down on River Bluff Road in Manchester. |
| May 8, 8:18 PM CDT | TSTM WND DMG | 7 N Manchester, TN | Facebook report of a downed tree along Elrod Road in Manchester. |
| May 8, 8:19 PM CDT | TSTM WND DMG | 3 S Centertown, TN | Uprooted trees reported south of Centertown. |
| May 8, 8:20 PM CDT | TSTM WND DMG | 1 Nw Manchester, TN | Corrects previous tstm wnd dmg report from 1 NW Manchester. Facebook report of a downed tree on Taylor Street in Manchester. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 1:13 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.6 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2665 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1094 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 4.7
The text
As transmitted.
502
WFUS54 KOHX 090038
TOROHX
TNC003-015-031-149-177-090115-
/O.NEW.KOHX.TO.W.0027.240509T0038Z-240509T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Nashville TN
738 PM CDT Wed May 8 2024
The National Weather Service in Nashville has issued a
* Tornado Warning for...
Southeastern Rutherford County in Middle Tennessee...
Southwestern Warren County in Middle Tennessee...
Coffee County in Middle Tennessee...
Northeastern Bedford County in Middle Tennessee...
Southwestern Cannon County in Middle Tennessee...
* Until 815 PM CDT.
* At 737 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Shelbyville, moving east at 50 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Manchester around 755 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Deason, Morrison, Bell Buckle, Beechgrove, Fosterville, Wartrace,
Summitville, and Normandy.
This includes Interstate 24 between mile markers 91 and 115.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3547 8652 3568 8652 3572 8595 3560 8586
3553 8587 3552 8588 3549 8588 3543 8589
TIME...MOT...LOC 0037Z 268DEG 45KT 3551 8643
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
101 follow-up statement
633
WWUS54 KOHX 090052
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
752 PM CDT Wed May 8 2024
TNC149-090102-
/O.CAN.KOHX.TO.W.0027.000000T0000Z-240509T0115Z/
Rutherford TN-
752 PM CDT Wed May 8 2024
...THE TORNADO WARNING FOR SOUTHEASTERN RUTHERFORD COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.
&&
LAT...LON 3546 8643 3562 8641 3563 8637 3564 8638
3565 8635 3566 8634 3566 8631 3565 8630
3565 8628 3563 8625 3569 8625 3570 8622
3572 8595 3560 8586 3553 8587 3552 8588
3543 8589
TIME...MOT...LOC 0052Z 275DEG 26KT 3550 8631
$$
TNC003-015-031-177-090115-
/O.CON.KOHX.TO.W.0027.000000T0000Z-240509T0115Z/
Warren TN-Coffee TN-Bedford TN-Cannon TN-
752 PM CDT Wed May 8 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
SOUTHWESTERN WARREN...COFFEE...NORTHEASTERN BEDFORD AND SOUTHWESTERN
CANNON COUNTIES...
At 752 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles east of Shelbyville, moving east at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Manchester around 805 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Beechgrove, Normandy, Morrison, Bell Buckle, Wartrace, and
Summitville.
This includes Interstate 24 between mile markers 96 and 115.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3546 8643 3562 8641 3563 8637 3564 8638
3565 8635 3566 8634 3566 8631 3565 8630
3565 8628 3563 8625 3569 8625 3570 8622
3572 8595 3560 8586 3553 8587 3552 8588
3543 8589
TIME...MOT...LOC 0052Z 275DEG 26KT 3550 8631
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
10What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at May 8, 6:35 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, May 8, 6:35 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion National Weather Service Nashville TN 635 PM CDT Wed May 8 2024 ...New AVIATION... .SHORT TERM... (Rest of today through Friday) Issued at 1152 AM CDT Wed May 8 2024 Earlier warm front now stationary and centered w-e just north of I- 40. This far northern area has served as the flood threat with numerous advisories and warnings issued thus far. Flood reports have been received mainly across the Robertson and Sumner county areas. Energy along the boundary is working eastward with the bulk of the activity now across the Plateau. To the south, airmass is hanging on to a weak cap despite warming temps. Upstream however, 2 separate slugs of energy will be pushing southeastward. This translates to 2 rounds of severe. The 1st will occur from 3pm to 6pm, with the 2nd round in the 8 pm to midnight timeframe. All forms of severe weather will be possible. Instabilities will be greatest across our south so I would think the largest(non tornadic) hail would occur there. As for rainfall amounts, the flood watch shall continue. Latest Hrrr shows isolated storm totals of up to 6 inches across an area stretching from far north central middle TN eastward across the northern Plateau. Now models do hang onto the light to moderate shower activity through 12Z to 18Z before ending. Look for clearing skies Thursday night with cooler temps. Upper troughing will feature a Friday shortwave with a few showers. Saturday looks similar with an additional shortwave. The near term temps will continue to run rather warm tonight and Thursday with 80s for highs once again. Noticeably cooler by Friday morning with lows back down into the 50s. We may seven see some 40s by Saturday morning. && .LONG TERM... (Friday Night through next Wednesday) Issued at 1152 AM CDT Wed May 8 2024 In the extended forecast, ridging will return for Monday. The next system of interest will be for Tuesday and Wednesday of next week. Instability looks weak for now so mostly just looking at showers and non severe tstms for now. Extended temps will start out on the cool side but will warm back to near 80 for highs by mid week. Overnight lows will work back into the lower 60s as well. && .AVIATION... (00Z TAFS) Issued at 628 PM CDT Wed May 8 2024 Widespread thunderstorms will continue across the area through 09z. IFR/LIFR conditions in thunderstorms due low cigs, low vis, heavy rain, and gusty winds. A line of thunderstorms will move in to the northwest after 04z and will work south and east through 09z. Gusty winds will be possible along with that line along with the heavy rain. VFR conditions should build in behind the line but light rain will linger through the night. Rain moves out after 12z. Southerly winds up to 10 knots shifting westerly behind the line of thunderstorms, higher winds possible in any thunderstorms. && .PRELIMINARY POINT TEMPS/POPS... Nashville 68 86 58 72 / 90 30 10 10 Clarksville 66 83 54 70 / 80 10 10 10 Crossville 63 79 53 66 / 90 50 20 30 Columbia 66 85 56 72 / 100 30 10 10 Cookeville 65 80 54 67 / 90 50 20 20 Jamestown 63 79 53 66 / 90 50 20 30 Lawrenceburg 66 84 57 72 / 100 40 10 10 Murfreesboro 66 85 55 72 / 100 40 10 10 Waverly 66 83 54 71 / 90 10 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES... Flood Watch through Thursday morning for Bedford-Cannon-Cheatham- Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-Fentress-Grundy- Hickman-Houston-Humphreys-Jackson-Lewis-Macon-Marshall-Maury- Montgomery-Overton-Perry-Pickett-Putnam-Robertson-Rutherford- Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-White-Williamson- Wilson. && SHORT TERM...21 LONG TERM....21 AVIATION.....Mueller
In the hours before
Local storm report, May 8, 5:37 PM CDT, 2 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Nashville TN
537 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM Hail 6 S Coopertown 36.35N 86.95W
05/08/2024 E1.25 Inch Cheatham TN Public
Report from mPING: Half Dollar (1.25 in.).
&&
RRHLocal storm report, May 8, 5:39 PM CDT, 1 hour 59 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
539 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM Funnel Cloud 2 SW Charlotte 36.17N 87.37W
05/08/2024 Dickson TN Storm Chaser
&&
RRHLocal storm report, May 8, 5:44 PM CDT, 1 hour 54 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
544 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM Tornado 4 ENE Columbia 35.64N 86.98W
05/08/2024 Maury TN Trained Spotter
&&
RRHLocal storm report, May 8, 6:02 PM CDT, 1 hour 36 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
602 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM Tornado 6 SSE Spring Hill 35.66N 86.89W
05/08/2024 Maury TN Trained Spotter
Significant, large tornado reported.
&&
RRHLocal storm report, May 8, 6:08 PM CDT, 1 hour 30 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
608 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM Hail 1 SSE Inglewood 36.20N 86.72W
05/08/2024 M1.00 Inch Davidson TN Public
&&
RRHLocal storm report, May 8, 6:42 PM CDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
642 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM Tstm Wnd Gst 7 S Murfreesboro 35.76N 86.41W
05/08/2024 E70 MPH Rutherford TN Trained Spotter
&&
RRHThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:00 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Maury, Rutherford | 45 min |
| May 8, 7:06 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, DeKalb, Rutherford, Warren | 39 min |
| May 8, 7:08 PM CDT | Tornado Warning | OHX | Bedford, Marshall, Rutherford | 37 min |
| May 8, 7:13 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Putnam, White | 47 min |
| May 8, 7:19 PM CDT | Flash Flood Warning | OHX | Sumner | 15 hr |
| May 8, 7:19 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Marshall | 41 min |
| May 8, 7:23 PM CDT | Flash Flood Warning | OHX | Cannon, Cumberland, DeKalb, Putnam, Van Buren, Warren and 1 more | 3 hr |
| May 8, 7:24 PM CDT | Tornado Warning | OHX | Cannon, Coffee, DeKalb, Warren, White | 36 min |
| May 8, 7:29 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall | 46 min |
| May 8, 7:41 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam, White | 34 min |
| May 8, 7:46 PM CDT | Tornado Warning | OHX | Cumberland, Fentress, Overton, Putnam | 29 min |
| May 8, 7:48 PM CDT | Severe Thunderstorm Warning | OHX | Grundy, Van Buren, Warren | 27 min |
| May 8, 7:50 PM CDT | Tornado Warning | OHX | Bedford, Giles, Marshall | 25 min |
| May 8, 7:56 PM CDT | Tornado Warning | OHX | Giles | 34 min |
| May 8, 8:02 PM CDT | River Flood Warning | OHX | Montgomery, Robertson | 56 hr |
| May 8, 8:07 PM CDT | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, Grundy, Marshall, Rutherford and 1 more | 3 hr |
| May 8, 8:07 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee, Grundy, Warren | 38 min |
| May 8, 8:09 PM CDT | Tornado Warning | OHX | Cumberland, Fentress | 36 min |
| May 8, 8:13 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress | 32 min |
| May 8, 8:18 PM CDT | Severe Thunderstorm Warning | OHX | Grundy, Van Buren, Warren | 27 min |
| May 8, 8:19 PM CDT | Tornado Warning | OHX | Coffee, Grundy, Warren | 26 min |
| May 8, 8:30 PM CDT | River Flood Advisory | OHX | Sumner, Trousdale, Wilson | 11 hr |
| May 8, 8:41 PM CDT | Tornado Warning | OHX | Coffee, Grundy, Warren | 49 min |
| May 8, 9:00 PM CDT | Flash Flood Warning | OHX | Cannon, Coffee, Warren | 3 hr |
| May 8, 9:43 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 32 min |
| May 8, 9:55 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 35 min |
| May 8, 10:22 PM CDT | Flash Flood Warning | OHX | Clay, Fentress, Jackson, Overton, Pickett, Putnam and 1 more | 8 hr |
| May 8, 10:37 PM CDT | Flash Flood Warning | OHX | Cumberland, DeKalb, Putnam, Smith, Van Buren, Warren and 1 more | 8 hr |
| May 8, 10:51 PM CDT | Flash Flood Warning | OHX | Cannon, Cheatham, Davidson, DeKalb, Rutherford, Smith and 2 more | 8 hr |
| May 8, 11:02 PM CDT | Flash Flood Warning | OHX | Bedford, Cannon, Coffee, Grundy, Rutherford, Van Buren and 1 more | 8 hr |
| May 8, 11:26 PM CDT | River Flood Advisory | OHX | Davidson | 4 days |
| May 9, 12:49 AM CDT | Flash Flood Warning | OHX | Cheatham, Dickson, Houston, Montgomery, Robertson, Stewart | 5 hr |
| May 9, 12:54 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys, Perry | 36 min |
| May 9, 1:03 AM CDT | Special Weather Statement | OHX | Stewart | 27 min |
| May 9, 1:06 AM CDT | Tornado Warning | OHX | Hickman, Perry | 24 min |
| May 9, 1:14 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Wilson | 30 min |
| May 9, 1:27 AM CDT | Severe Thunderstorm Warning | OHX | Macon, Robertson, Sumner | 33 min |
| May 9, 1:27 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Maury, Williamson | 33 min |
| May 9, 1:43 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 34 min |
| May 9, 1:58 AM CDT | Special Weather Statement | OHX | Macon, Smith, Trousdale | 47 min |
| May 9, 1:59 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Maury, Rutherford, Williamson | 46 min |
| May 9, 2:06 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Jackson, Macon, Robertson, Smith and 3 more | 6 hr |
| May 9, 2:17 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Lewis, Maury and 1 more | 25 min |
| May 9, 2:50 AM CDT | Special Weather Statement | OHX | Cannon | 25 min |
| May 9, 3:03 AM CDT | Special Weather Statement | OHX | Bedford, Giles, Lawrence, Marshall, Maury | 42 min |
| May 9, 3:08 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall, Maury | 37 min |
| May 9, 3:13 AM CDT | Tornado Warning | OHX | Bedford, Marshall, Maury | 32 min |
| May 9, 3:20 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall | 25 min |
| May 9, 3:50 AM CDT | Special Weather Statement | OHX | Coffee, Grundy, Warren | 25 min |
| May 9, 4:06 AM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Warren | 26 min |
| May 9, 4:21 AM CDT | Tornado Warning | OHX | Grundy | 9 min |
| May 9, 4:58 AM CDT | River Flood Advisory | OHX | Davidson | 66 hr |
| May 9, 5:05 AM CDT | River Flood Advisory | OHX | Cheatham | 11 hr |
| May 9, 5:15 AM CDT | River Flood Advisory | OHX | Stewart | 4 days |
| May 9, 6:51 AM CDT | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, Cumberland, DeKalb, Grundy and 8 more | 3 hr |
| May 9, 7:11 AM CDT | River Flood Advisory | OHX | Davidson | 5 hr |
| May 9, 7:58 AM CDT | River Flood Warning | OHX | Sumner, Trousdale, Wilson | 26 hr |
| May 9, 9:55 AM CDT | Flash Flood Warning | OHX | Sumner | 3 hr |
| May 9, 9:58 AM CDT | Flash Flood Warning | OHX | Robertson | 3 hr |
| May 9, 10:25 AM CDT | River Flood Warning | OHX | Montgomery | 58 hr |
| May 9, 10:25 AM CDT | River Flood Warning | OHX | Davidson | 36 hr |
| May 9, 10:25 AM CDT | River Flood Warning | OHX | Stewart | 60 hr |
| May 9, 10:25 AM CDT | River Flood Advisory | OHX | Cheatham | 39 hr |
| May 9, 10:25 AM CDT | River Flood Advisory | OHX | Davidson | 49 hr |
| May 9, 10:25 AM CDT | River Flood Advisory | OHX | Davidson | 44 hr |
| May 9, 10:25 AM CDT | River Flood Advisory | OHX | Davidson | 11 hr |
| May 9, 10:25 AM CDT | River Flood Advisory | OHX | Davidson | 48 hr |
| May 9, 10:25 AM CDT | River Flood Advisory | OHX | Davidson | 47 hr |
| May 9, 1:24 PM CDT | River Flood Advisory | OHX | Williamson | 30 hr |
| May 9, 1:26 PM CDT | River Flood Advisory | OHX | Davidson, Williamson | 33 hr |
| May 9, 1:55 PM CDT | Areal Flood Advisory | OHX | Macon, Robertson, Sumner, Trousdale | 12 hr |
| May 9, 1:57 PM CDT | Areal Flood Advisory | OHX | Rutherford | 12 hr |
| May 9, 2:04 PM CDT | Areal Flood Advisory | OHX | White | 12 hr |
| May 9, 2:08 PM CDT | Areal Flood Advisory | OHX | Warren | 12 hr |
Nearby
Tornado Warnings in Tennessee, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.